# SDR SWAA2022040882003

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 294-312 RBL 16 WL 208. / [01] CRACK ON INTERCOSTAL BS294-BS312 RBL16 WL208 IS OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS; SRM 51-10-02-0G-0; REPLACEMENT OF PART IS APPLICABLE;[02] REMOVED; LOCATED AND DRILLED NEW INTERCOSTAL BS294-BS312 RBL16 WL208 I.A.W SRM 51-40-02-0G-0;SRM 51-40-05-0G-0 AND BOEING DWG 141A5400 OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2.;[04] INSTALLED NEW INTERCOSTAL BS294-BS312 RBL16 WL208 I.A.W SRM 51-40-02-0G-0;SRM 51-40-05-0G-0 AND BOEING DWG 141A5400;[05] VERIFIED CORRECTIVE ACTION 4.;[06] VERIFIED ALL STEPS COMPLETE.
